# SDR 96ZZZX684

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9100Z
- Make and model: Piper PA-46-310P
- Aircraft serial: 4608014
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Bracket
- Part number: 646405
- Condition: Cracked
- Location: Nr 2 Alternator
- Part time: 121 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND NR 2 ALTERNATOR BRACKET CRACKED.  PART TOTAL TIME 121.0 HRS.  BELT TENSION WAS CORRECT.  WHEN REPLACING BRACKET, FOUND SHIMS NEEDED TO BE INSTALLED BETWEEN BRACKET AND ENGINE.  SUBMITTER STATED OLD BRACKET WAS APPARENTLY PRE-LOADED.  CAREFUL ATTENTION MUST BE PAID TO ALIGNMENT AND FIT.
